# SDR WRLA20091101295

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - NR 3 ENG PRECOOLER COMPARTMENT WIRE SUPPORT ANGLE CRACK ABOUT 2 INCHES.  REPAIRED THE CRACK AREA IAW MD11 SRM 54-00-00 FIG 208 REV 41.
